MAUDE Adverse Event Report: ENCORE MEDICAL L.P. FOUNDATION KNEE; FEMUR, NONPOROUS, 3D, TINBN COATED, SZ 3, RIGHT

ENCORE MEDICAL L.P. FOUNDATION KNEE; FEMUR, NONPOROUS, 3D, TINBN COATED, SZ 3, RIGHT
Model Number 233-09-103
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to a knee dislocation.
 
Additional Manufacturer Narrative
The reason for this revision surgery was due to knee dislocation.The previous surgery and the revision detailed in this investigation occurred 42 days apart.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.Initial or prolonged hospitalization was required.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to (b)(6) surgical for examination.A review of the implant device history records (dhrs) show that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to this event.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The device was verified to have gone through an acceptable sterilization process and was within it's expiration date at the time of use during the previous surgery.The root cause of this complaint was a revision surgery due to knee dislocation.There were no findings during this investigation that indicate that the reported device was defective.There are multiple factors that may contribute to an event that are outside of the control of (b)(6) surgical.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
FOUNDATION KNEE
Common Device Name
FEMUR, NONPOROUS, 3D, TINBN COATED, SZ 3, RIGHT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7221655
Report Number1644408-2018-00079
Device Sequence Number16712781
Product Code JWH
UDI-Device Identifier00888912111416
UDI-Public(01)00888912111416
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K122239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/16/2021
Device Model Number233-09-103
Device Catalogue Number233-09-103
Device Lot Number457N1905
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/16/2018
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date01/26/2018
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
120-01-726, LOT 158N1022; 334-02-104, LOT 288B1052; 392-11-703, LOT 59604991; 120-01-726, LOT 158N1022; 334-02-104, LOT 288B1052; 392-11-703, LOT 59604991
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR